PDA

View Full Version : Taking Avomine 7 weeks pregnant



Janvi
09-01-15, 07:52
Hello,

Did anyone took Avomine tablets during their pregnancy? My doc prescribed Avomine tablets as im suffering from nausea the whole day. Please help?

Arwen86
12-02-15, 21:18
How are you getting on with your sickness? I'm about 6 weeks pregnant, the doctor put me on avomine too. The nausea is all day, with a couple of "peak times".

As for the avomine, I'm not really sure if it's helping. Maybe it takes the edge off but I still feel awful. I can't take as much as the label suggests though, because it makes me really drowsy and not fit for work. So I'm just taking it in the evening.

All the best. Hope you're feeling better.

Janvi
16-02-15, 06:53
Hi there thanks for the reply. Im 12 weeks and the nausea is till the same. Ive stopped taking avomine bcoz I feel very Sleepy at work. Feeling drained out nearly everyday is having bad palpitation as well:weep:

Always-Worried
16-02-15, 14:51
I took Avomine from 7-8 weeks pregnant for nausea and vomiting. It didn't work for me as was diagnosed with hyperemesis gravidarum - I had it for the full 38 weeks, often not keeping anything down for days.

I had several types of meds throughout the pregnancy as well as nine admissions to hospital for re-hydration therapy.

My son is now a strapping 14 year old!!

You have my full sympathy - Google HER Foundation for a website with loads of advice, support and information....

Janvi
05-03-15, 11:00
Thx Always-Worried for your nice words

Babyno2
13-03-16, 13:34
I've been taking it for 5 weeks and it has worked but really makes me groggy all day. I can eat but not actually focus on anything. I'm going back to work after a long time off soon so I want to stop taking it. I tried the other day but felt really fluey and had no appetite. I've tried to cut down to half a tablet morning and evening and have tried not taking any this morning.....
What have your experiences been coming off it? I have found my mouth was dry (I think it's cotton wool mouth) and now I've not had it I'm more phlemy - which makes me feel a bit nauseous. I also found its not helped me sleep at all, just felt like a zombie all day long.
I've also been really anxious when I've been taking it - has anyone else found this?
How long does it take for it to wear off?

Thanks